# SDR SIMA2019101199003

- Difficulty date: September 29, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 7,273 hours, 4,742 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RH LOWER STAB SKIN 7 HOLES DRILLED INTO CHEM MILLED AREA OUTB OF RIB 11 STGR 5. MAJOR REPAIR.-C/A-SPOT FACED 7 HOLES AT REPAIR AREA ON RH LOWER STAGB SKIN  IAW EMB 175 SRM 51-10-08 AND ACCEPTED IAW ERS-EJ-55MR-792.
